# SDR SWAA2022010356714

- Difficulty date: December 29, 2021
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N8556Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63583
- Aircraft time: 13,311 hours, 6,283 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY INBD FA FLASHLIGHT INOP ; FWD GALLEY IND FA FLASHLIGHT INOP / [01] R&R INBD F/A FLASHLIGHT BATTERY; OPS CHECK GOOD; IAW B737 AMM 25-64-00.
